Social Limits to Redistribution
Hans Peter Gruner and
American Economic Review, 2000, vol. 90, issue 5, 1491-1507
JEL-codes: D63 D72 D31 (search for similar items in EconPapers)
Note: DOI: 10.1257/aer.90.5.1491
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (108) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to AEA members and institutional subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:aea:aecrev:v:90:y:2000:i:5:p:1491-1507
Ordering information: This journal article can be ordered from
Access Statistics for this article
American Economic Review is currently edited by Esther Duflo
More articles in American Economic Review from American Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Michael P. Albert ().